# SDR SWAA2022011936921

- Difficulty date: April 10, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRESSURE WEB ON BODY STATION 663.75 RT SIDE AT MAIN WHEEL WELL COMPARTMENT / REPAIRED PRESSURE WEB ON BS 663.75 RT SIDE AT MAIN WHEEL WELL COMPARTMENT IAW SRM B737-700 51-70-04- 2R-10
